Side Effects Of Antidepressants For Women?
Hello??? I am a woman aged 29 years already 3 weeks I took anti-depressant and anti-anxiety medication, but after taking obt why my sexual desire decreased even after 3x my relationship was really hard to reach a climax (orgasm) so I’m not breastfeeding my breast milk comes out too. . What should I do?? Did I stop taking the medicine
Good evening Wulan, thank you for asking at HealthReplies.com.
Reading your complaints, these complaints can be caused by the side effects of antidepressants that you consume or can also be caused by depression and anxiety that you experience (especially for decreased sexual desire).
However, to be sure, it is advisable to check your complaint further to the doctor to re-evaluate whether the complaint is related to the drug you are taking or due to another condition, and will be further determined how further therapy should be stopped or replaced with another drug .
In the meantime, as you consult, continue to take your anti-depressant and anti-anxiety medications as prescribed until there are further recommendations regarding their use. During intercourse, it is also advisable to try new things or things that you like so that it can help further improve your sexual arousal. It is also recommended that you continue to avoid various triggers or things that worsen your depression and anxiety conditions.
I hope this helps.